MAUDE Adverse Event Report: Allergan (Costa Rica) Style 45 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Style 45 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 45-400
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported "rupture" and "capsular contracture baker grade iii".This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture baker grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for operation: rupture and capsular contracture baker grade iii.

Brand Name
Style 45 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50168195
Report Number9617229-2026-14821
Device Sequence Number20159978
Product Code FTR
UDI-Device Identifier10888628002074
UDI-Public(01)10888628002074(17)180519
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2018
Device Catalogue Number45-400
Device Lot Number2475824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient Weight137 LB
Patient RaceWhite